# SDR SIMA201025901

- Difficulty date: September 16, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- Aircraft time: 23,096 hours, 20,378 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4500 THE CREW REPORTED A BURNING ODOR COMING FROM AROUND THE MAIN CABIN DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT AND FOUND THE BALLAST OVER SEAT 3A TO BE BAD (CAUSING ODOR).  REMOVED AND REPLACED BALLAST OVER SEAT 3A IAW EMB AMM 33-21-05.  THE OPERATIONAL CHECK WAS GOOD.  NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
